The Bessel ratio distribution

Nadarajah, Saralees and Kotz, Samuel (2006) The Bessel ratio distribution. Comptes Rendus Mathematique, 343 (8). pp. 531-534. ISSN 1631-073X

[img] PDF
The_Bessel.pdf
Restricted to Repository staff only

Download (129kB)
Official URL: http://translate.google.com/translate?hl=en&sl=fr&...

Abstract

Let X and Y be two random variables; then the exact distribution of the ratio X / Y is derived when X and Y are independent Bessel function random variables

Item Type: Article
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 60 Probability theory and stochastic processes
Depositing User: Ms Lucy van Russelt
Date Deposited: 29 Mar 2007
Last Modified: 20 Oct 2017 14:12
URI: http://eprints.maths.manchester.ac.uk/id/eprint/747

Actions (login required)

View Item View Item